# SDR USAA2011021490712

- Difficulty date: February 7, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545871124
- Part serial: 1179
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKS ON FORWARD SERVICE DOOR AT NR 3 AND NR 4 STOP FITTINGS.  REPAIRED FORWARD SERVICE DOOR AT NR 3 AND NR 4 STOP FITTINGS IAW ENGINEERING AUTHORIZATION 102590.
